Hi Doctor,My name is Shivam Gupta, i am a student last year in march april time means in summer starting i got some red spots like fungal infection in my thigh. i had consult with one of my doctor uncle he told me to use Lobet GM Cream but once i use the cream it goes but then again red spots(etching) comes. i had consult with another one because already 2months over he told me to consume Candiforce 200 Tablet F.M. 24 Tablet and Serta Cream for fungal infection i use this cream for 1-2month. everything was fine but now again the fungal infection comes in my body some times in thigh sometimes it appears on hand and stomach and head. i had carom seeds into my stomach i already consume the medicine for this but fungal infection is still their. what should i do? how i can get relief from fungal infections.
Like the answers? Chat privately with the doctor of your choice
Hi. Greetings. Fungal infection is quite common, especially more common in men. This is often related to right clothing, excess sweating and accumulation of moisture. You'll need to keep the area dry, wear lose clothing. You'll need to see a dermatologist for confirmation of infection and treatment with oral antifungals and creams. Infection can be prolonged in many people and u may need long course of antifungals. DO NOT USE OVER THE COUNTER CREAMS LIKE BETNOVATE GM OR PAN DERM OR QUADRIDERM... this will only prolong the infection. Use a anti fungal dusting powder for preventing recurrence. Hope this helps.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.